ArticleOxford medical case reports2026
Recurrent syncope due to ischemic ventricular tachycardia masquerading as a seizure disorder treated with coronary revascularization: a case report.
Article in Oxford medical case reports, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Background: Syncope has many possible causes, and its diagnosis depends on a thorough clinical history supported by targeted investigations. Ventricular tachycardia is an important but often overlooked cause, particularly in patients with ischemic heart disease, where timely diagnosis allows for potentially curative interventions. Case Presentation: A 52-year-old Black Ethiopian woman had recurrent syncope initially misdiagnosed as a seizure disorder. Ambulatory electrocardiography revealed sustained monomorphic ventricular tachycardia. Coronary angiography demonstrated critical mid-left anterior descending artery stenosis. She underwent percutaneous coronary intervention and commenced long-term oral amiodarone. During over one year of follow-up, she remained free of syncope. Conclusion: This case highlights ischaemia-associated ventricular tachycardia as a potentially reversible cause of syncope that may mimic seizures. Improvement was observed after revascularization, though the mechanism remains inferred and may have been influenced by concomitant amiodarone. Clinicians should consider cardiac arrhythmias in atypical seizure-like episodes, especially in adults with cardiovascular risk factors.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.